The rest of the Radiesse looks really good .However I have "eyeworms" -- long wormy looking bumps right on the periorbital bone that are visible in all lighting. Quarter inch in length. Feel like globs. Slightly red but I can't tell how red because I'm on vacation and very tan. When my tan fades they might be redder -- now light pink and noticeable. Will the eyeworms will go away on their own fairly quickly or if I would need to go back to the guy and get some kind of treatment to look normal?
One month experienced injector/plastic surgeon cheeks furrow tear trough. Red bumps under my eyes. Will it go away on its own?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
One month experienced injector/plastic surgeon cheeks furrow tear trough. #Radiesse
If this was definitely Radiesse then there is, unfortunately, not much that can be done aside from letting it dissipate on its own. It will do that but it may take a while. I generally recommend that a HA (hyaluronic acid) filler be used in that region, both because it is a little "thinner" than the Radiesse, and because it can (at least in theory) be"reversed" with hyaluronidase. I would suggest that you contact your plastic surgeon and see what the options are.
I hope that this helps and good luck,
Bumps under eyes after Radiesse
Personally, I do not inject Radiesse under the eyes because it can cause bumps, as you have described. The issue should resolve over time, but it could take a several months. It may be possible to inject a filler (like Restylane) around the Radiesse bumps to help camouflage them. I would discuss your concerns with your injecting doctor when you return from vacation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.